This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Severe Lithium Toxicity Induced by Combined Levofloxacin Administration

Hitoshi Takahashi, Hisashi Higuchi, and Tetsuo Shimizu

Published: December 31, 2000

Article Abstract

Letter to the Editor

Severe Lithium Toxicity Induced by Combined Levofloxacin Administration


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 61

Quick Links: Psychopharmacology

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...